Table of Contents
Game Theory
Volume 2014 (2014), Article ID 617596, 4 pages
http://dx.doi.org/10.1155/2014/617596
Research Article

Nash Equilibria in Large Games

Department of Economics, City University, London EC1V 0HB, UK

Received 30 October 2013; Accepted 14 February 2014; Published 18 March 2014

Academic Editor: Walter Briec

Copyright © 2014 Dionysius Glycopantis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Mas-Colell, “On a theorem of Schmeidler,” Journal of Mathematical Economics, vol. 13, no. 3, pp. 201–206, 1984. View at Google Scholar · View at Scopus
  2. D. Schmeidler, “Equilibrium points of nonatomic games,” Journal of Statistical Physics, vol. 7, no. 4, pp. 295–300, 1973. View at Publisher · View at Google Scholar · View at Scopus
  3. K. P. Rath, “Representation of finite action large games,” International Journal of Game Theory, vol. 24, no. 1, pp. 23–35, 1995. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Ali Khan and Y. Sun, “On large games with finite actions: a synthetic treatment,” in Nonlinear and Convex Analysis in Economic Theory, T. Muruyame and W. Takahashi, Eds., pp. 331–346, Springer, Berlin, Germany, 1995. View at Google Scholar
  5. K. P. Rath, Y. Sun, and S. Yamashige, “The nonexistence of symmetric equilibria in anonymous games with compact action spaces,” Journal of Mathematical Economics, vol. 24, no. 4, pp. 331–346, 1995. View at Google Scholar · View at Scopus
  6. M. A. Khan, K. P. Rath, and Y. Sun, “On the existence of pure strategy equilibria in games with a continuum of players,” Journal of Economic Theory, vol. 76, no. 1, pp. 13–46, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Ali Khan and Y. Sun, “Non-cooperative games with many players,” in Handbook of Game Theory, R. Aumann and S. Hart, Eds., vol. 3, Chapter 46, pp. 1761–1808, Elsevier, North-Holland, The Netherlands, 2002. View at Publisher · View at Google Scholar
  8. M. A. Khan and Y. Sun, “Non-cooperative games on hyperfinite Loeb spaces,” Journal of Mathematical Economics, vol. 31, no. 4, pp. 455–492, 1999. View at Google Scholar · View at Scopus